Alert archive / Virginia / Gale Warnings in 2011

Gale Warning 8, NWS Baltimore/Washington

February 18, 2011

NWS Baltimore/Washington issued this gale warning at Feb 18, 2011, 5:22 PM EST. It took effect at Feb 19, 2011, 7:41 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 18, 2011, 5:22 PM EST (22:22 UTC)
In effect from
Feb 19, 2011, 7:41 PM EST
Expired
Feb 20, 2011, 4:36 AM EST
In force
9 hr
Issued by
NWS Baltimore/Washington

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this gale warning went out at Feb 18, 3:29 PM EST, 1 hour 53 minutes earlier.

Area forecast discussion, Feb 18, 3:29 PM EST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
329 PM EST FRI FEB 18 2011

.SYNOPSIS...
A STRONG...DRY COLD FRONT WILL PUSH THROUGH THE MID ATLANTIC REGION
THIS EVENING WITH DEEP HIGH PRESSURE BUILDING THROUGH SATURDAY
NIGHT. A TROUGH OF LOW PRESSURE WILL MOVE ACROSS THE EASTERN STATES
EARLY NEXT WEEK...WITH WELCOME RAIN ON MONDAY...BEFORE CHANGING TO
SNOW MONDAY NIGHT. HIGH PRESSURE THEN THROUGH MID WEEK BEFORE THE
NEXT TROUGH MOVES IN FROM THE WEST LATE IN THE WEEK.
&&

.NEAR TERM /THROUGH SATURDAY/...
CDFNT APPEARS TO BE ACRS MTNS ATTM. BEST MEANS TO LOCATE IT FM RGNL
RADAR. THE THERMAL GRADIENT...AND SPCLY THE MSTR GRADIENT...IS HUNG
UP ACRS N OF OHVLY. THE COOLER/DRIER TEMPS WL COME CRASHING IN TNGT.
THINK THE PCPN WL BE CONFINED W OF MTNS...AND KEEPING DRY FCST ASIDE
FM CHC SPRNKLES LT AFTN. CONSIDERING HOW WARM AMBIENT TEMPS ARE
ATTM...THE MIXING THAT WL BE PRESENT...AND RECENT MOS TRENDS...WENT
ON THE HIGH SIDE OF GDNC FOR MIN-T.

IN REGARDS TO THAT MIXING...H8 WNDS UP TO 50-60 KT BY 06Z /NAM/GFS
CONCUR/ BUT IN LESS THAN IDEAL MIXING. THE MIXING PROFILE WL IMPRV
TWD DAWN...SPCLY ACRS THE RDGS WHERE LESS THAN FULL MIXING REQD FOR
HIER WNDS TO REACH THE SFC. HV 30-35 KT GUSTS AFTR MIDNGT FOR THESE
AREAS. BY 12Z...LLJ UP TO 70-80 KT. ALREADY HV HIGH WIND WATCH
POSTED...AND HV ADDED RDGS OF CENTRL BLURDG/APPLCHNS. THE HIEST WNDS
SHUD BE ACRS NRN MD/ERN WVA PANHANDLE...BUT GUSTS UP TO 60 MPH SEEM
WELL W/IN REACH EVEN ACRS SRN RDGS.

DESPITE CAA...COMPRESSIONAL WARMING FM DOWNSLOPE FLOW LKLY TO
COUNTERACT. IN LGT OF RECENT MOS TRENDS...HV OPTED TO GO WARM ON
MAXT AS WELL IN NEARLY FULL SUN.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY/...
SATURDAY NIGHT...A STEEP SFC PRESSURE GRADIENT PERSISTS ACROSS THE
MID ATLANTIC AS THE UPPER TROUGH DEEPENS OFF THE ERN SEABOARD. GUSTS
OF STRONG ADVISORY CRITERIA /ABOUT 45 TO 55 MPH/ QUICKLY DROP OFF
LATE SATURDAY NIGHT /TO 20 TO 30 MPH/ FROM WEST TO EAST. MIN TEMPS
MID TO UPPER 20S WITH LOW LEVEL MIXING AND 925 MB TEMPS AROUND -5C.

SUNDAY...LLVL RIDGE FROM A HIGH EAST OF FL MOVES EAST ACROSS THE
CWA...NLY FLOW STILL GUSTING TO AROUND 25 MPH EAST...WITH SWLY FLOW
QUICKLY BUILDING IN FROM THE WEST. LOWER-MID LEVEL MOISTURE
CONVERGENCE ALONG A WARM FRONT EXTENDING ACROSS THE MIDWEST FROM A
DEVELOPING LOW OVER THE CENTRAL GREAT PLAINS WILL BRING A SWATH OF
RAIN INTO THE OHIO VALLEY AND POSSIBLY EAST ALONG THE MASON-DIXON
LINE BY THE LATE AFTERNOON. THE GULF OF MEXICO WILL BE WIDE OPEN IN
THIS PRESSURE PATTERN...PROVIDING AMPLE MOISTURE FOR THE REGION INTO
EARLY NEXT WEEK.
&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
SUNDAY NIGHT THROUGH MONDAY...A LOW DESCENDING FROM HUDSON BAY WILL
FORCE THE CENTRAL PLAINS LOW TO SKIRT EAST ACROSS THE MIDWEST AND
NORTHERN MID ATLANTIC. THICK CLOUDS AND OFF AND ON CHANCES FOR RAIN
WILL KEEP MIN TEMPS IN THE UPPER 30S TO NEAR 40F SOUTH. A COLD FRONT
WILL CROSS THE CWA MONDAY AFTERNOON AS THE LOW MOVES SOUTH OF NEW
ENGLAND...SHIFTING THE SLY FLOW TO WLY. HOWEVER...A PERSISTENT
TROUGH AXIS STRETCHING BACK TO THE TN VLY WILL KEEP COLD...CANADIAN
AIR TO THE NW. THEREFORE...DOWNSLOPING FLOW WILL ALLOW TEMPERATURES
TO WARM NICELY...WITH 12Z GFS/ECMWF BOTH PICKING UP MAX TEMPERATURES
INTO THE 60S.

MONDAY NIGHT...THE LOW FROM HUDSON BAY WILL MOVE SOUTH ACROSS NEW
ENGLAND...DRAWING COLD AIR /AROUND -10C H85 TEMPS/ DOWN ACROSS THE
MID ATLANTIC. CONTINUED GULF MOISTURE CONVERGENCE WITH THE TROUGH
AXIS WILL PROVIDE RAIN...ESPECIALLY NORTHWEST MONDAY EVENING. AS THE
BOUNDARY SAGS SOUTH...RAPID COLUMN COOLING SHOULD ALLOW FOR A
CHANGEOVER TO SNOW AROUND MIDNIGHT BEFORE THE BOUNDARY/END OF PRECIP
MOVES SOUTH BY EARLY TUESDAY. WITH GROUND TEMPERATURES WARMING FROM
RECENT ABOVE NORMAL AIR TEMPERATURES...ANY SNOW LATE MONDAY
NIGHT...SHOULD END UP BEING SLUSHY ON THE GROUND. HOWEVER...AMPLE
MOISTURE AND GOOD LIFT SHOULD ALLOW FOR SOME HEAVY PRECIP RATES.
PLEASE PAY ATTENTION TO THIS MONDAY NIGHT SCENARIO OVER THE WEEKEND.

TUESDAY THROUGH THURSDAY...HIGH PRESSURE MOVES SOUTH ACROSS THE
REGION AGAIN. ANY SNOW TUESDAY MORNING SHOULD END RAPIDLY WITH
DOWNSLOPING FLOW. BELOW NORMAL TEMPS TUESDAY...THEN RETURN FLOW
BRING TEMPS BACK TO NORMAL /MID 40S MAX TEMPS/ FOR WEDNESDAY...THEN
ABOVE FOR THURSDAY.

THE UPPER TROUGH MOVES EAST INTO THE ERN CONUS FRIDAY IN A SCENARIO
SIMILAR TO EARLIER IN THE WEEK. CURRENT GUIDANCE SUGGESTS RAIN
FRIDAY...WITH PERHAPS A CHANGEOVER TO SNOW THAT NIGHT. STAY TUNED TO
THAT SCENARIO AS WELL.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
VFR CONDITIONS WILL PERSIST THROUGH SATURDAY EVENING.

A DRY COLD FRONT IS MOVING THROUGH THE REGION WITH SCATTERED CIGS IN
ITS WAKE. OVERCAST SKIES AHEAD OF THE FRONT WILL CONTINUE TO MOVE
EAST. BY 00Z SKC IS EXPECTED AND LAST THROUGH SATURDAY NIGHT.

AS OF 18Z MIXING HAS BEEN SLOW TO START BUT EXPECT WEST NORTHWEST
10-15 KT GUST 20-25KT BEFORE DUSK.  WINDS WILL CONTINUE AT AROUND
10KT OVERNIGHT BEFORE AN AREA OF 50-60KT MOVES EAST AND WILL BEGIN
TO MIX DOWN TO THE SURFACE BEFORE DAY BREAK.  STRONG GUSTY WINDS ARE
EXPECTED TO SPREAD ACROSS THE ENTIRE MID ATLANTIC REGION SATURDAY
WITH SUSTAINED NORTHWEST WINDS 20-30KTS AND GUSTS UP TO 50 KNOTS.
WINDS WILL LESSEN SATURDAY EVENING.

A STEEP SFC PRESSURE GRADIENT PERSISTS SATURDAY NIGHT ACROSS THE MID
ATLANTIC WITH NWLY WIND GUSTING TO 40 TO 45 KT BEFORE QUICKLY
DROPPING OFF LATE SATURDAY NIGHT /TO 20 TO 25 KT/ FROM WEST TO EAST.
HIGH PRESSURE MOVES ACROSS ON SUNDAY WITH MUCH QUIETER WINDS. LIGHT
RAIN CHANCES INCREASE FARTHER NORTH /ESP KMRB/ SUNDAY AFTERNOON.
CHANCES OF RAIN ACROSS THE AREA SUNDAY NIGHT AND MONDAY BEFORE A
SWATH OF RAIN MOVES IN MONDAY EVENING...CHANGING OVER TO SNOW MONDAY
NIGHT. HIGH PRESSURE/DRY TUESDAY THROUGH THURSDAY.
&&

.MARINE...
IN SPITE OF WNDS W/IN COLUMN...SCA HVNT BEEN REALIZED ON THE WATERS
YET. HWVR...G20 KT ACRS THE ADJACENT LAND COMMON. THEREFORE...IT/LL
ONLY BE A MATTER OF TIME. WL KEEP SCA GOING TNGT...ALTHO WL BACK OFF
FOR MID-UPR TIDAL PTMC. BREAK TIMES HV BEEN ADJUSTED A LTL ERLR.

SURGE OF COOLER/DRIER AIR WL ARRIVE AFTR MIDNGT...AND CONT THRU THE
DAY SAT. ALL WATERS WL GO TO SCA AT 06Z...AND TO GLW BY DAYBREAK.
WNDS W/IN MIXED LYR CLOSE TO 50 KT MIDDAY/LT DAY. HV HELD UNDER THAT
THRESHOLD ATTM...BUT THAT WL BE THE NEXT FRONTIER TO CONSIDER.

A STEEP SFC PRESSURE GRADIENT PERSISTS SATURDAY NIGHT ACROSS THE MID
ATLANTIC WITH NWLY GALES GUSTING TO 40 TO 45 KT BEFORE SLOWLY
DROPPING LATE IN THE NIGHT. SMALL CRAFT ADVISORY GUSTS PERSIST INTO
SUNDAY AFTERNOON BEFORE HIGH PRESSURE MOVES ACROSS SUNDAY EVENING.
SLY FLOW BEHIND THE HIGH SUNDAY NIGHT INTO MONDAY. WINDS INCREASE TO
SCA CRIT BY LATE SUNDAY NIGHT AND PERSIST THROUGH MONDAY AHEAD OF
THE NEXT SYSTEM THAT MOVES THROUGH MONDAY NIGHT. SCA AGAIN FOR NLY
WINDS TUESDAY BEHIND THE COLD FRONT. HIGH PRESSURE/TRANQUIL
WEDNESDAY BEFORE SLY FLOW PICKS UP AGAIN THURSDAY AHEAD OF THE NEXT
SYSTEM.
&&

.FIRE WEATHER...
SATURDAY ACROSS THE MID ATLC HAS AN ENHANCED RISK FOR FIRE DANGER
FROM STRONG GUSTY WINDS...LOW RHS AND LOW FUEL MOISTURES COMBINING
DURING THE DAYTIME HRS. WINDS WILL BE STRONG FOR MUCH OF THE
DAY...OUT OF THE WNW AT THE SFC. WND/RH/FUEL CRITERIA ALL MET...AND
FCST HAS BEEN CONSISTENT IN THAT REGARD FOR SVRL CYCLES. WITH THAT
IN MIND...AND AFTER COORD W/ FIRE AGENCIES...HV OPTED TO RAISE RED
FLAG WRNGS FOR ENTIRE CWFA ASIDE THE WRN SLOPES WHERE SNW STILL ON
THE GRND.

&&

.CLIMATE...
MAX TEMPS TDA  IN THE 70S AT DCA/BWI/IAD. THIS WOULD BE THE THIRD
DAY THIS MONTH OF MAX TEMPS IN THE 70S AT DCA. AT LEAST THREE DAYS
OF 70F-DEG TEMPS HAVE OCCURRED IN FEB ONLY NINE OTHER TIMES IN
WASH DC SINCE OFFICIAL RECORDS BEGAN IN 1872. THE LAST TIME WITH
AT LEAST THREE DAYS OF 70F-DEGREE TEMPS IN FEB AT DCA WAS 1997
/FOUR DAYS/.

DCA/BWI/IAD EXCEEDED THE 70F-DEG MARK YESTERDAY AS WELL. THE LAST
TIME DCA/BWI/IAD HAD TWO CONNECTIVE DAYS IN FEB OF 70F-DEG TEMPS
WAS 24-25 FEB 2000.

THE RECORD NUMBER OF 70F-DEG DAYS IN FEB IS 7 FOR WASH DC... AND
6 FOR BALTIMORE AND DULLES. ALL OF THESE RECORDS OCCURRED IN FEB
1976.

THE MIN TEMPS SO FAR TDA /AS OF 9 AM/ ARE ABOVE THE CURRENT RECORD
HIGH MIN FOR 18 FEB AT DCA/BWI/IAD. IF THE TEMPS AT ALL THREE SITES
DO NOT DROP BELOW 50F BY MIDNIGHT...THEN NEW RECORD HIGH MINS WOULD
BE SET. BELOW ARE THE RECORD HIGH MINS FOR 18 FEB AND MINS SO FAR
TDA...

SITE   REC HIMIN   /YR OF RECORD/    MIN SO FAR THIS MRNG
DCA      50F       /1890 AND 1891/     52F
BWI      50F       /1891/              51F
IAD      50F       /1976/              53F

FCST MAXES THIS AFTN ARE EXPECTED TO APPROACH DAILY RECORDS AT ALL
THREE CLIMATE SITES. BELOW ARE THE RECORD MAX TEMPS FOR 18 FEB...

SITE  REC MAX    /YR OF RECORD/
DCA     76F      /1976 AND 1981/
BWI     75F      /1976/
IAD     73F      /1981/
&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING FOR
     DCZ001.
     RED FLAG WARNING FROM 9 AM TO 9 PM EST SATURDAY FOR DCZ001.
MD...HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING FOR
     MDZ003>007-009>011-013-014-501-502.
     RED FLAG WARNING FROM 9 AM TO 9 PM EST SATURDAY FOR MDZ003>007-
     009>011-013-014-016>018-502.
VA...HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING FOR
     VAZ025>031-036>040-042-051>054-501>504.
     RED FLAG WARNING FROM 9 AM TO 9 PM EST SATURDAY FOR VAZ025>031-
     036>040-042-050>057-501-502-504.
WV...HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING FOR
     WVZ050>053-055-501>506.
     RED FLAG WARNING FROM 9 AM TO 9 PM EST SATURDAY FOR WVZ050>053-
     055-502-504-506.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST SATURDAY FOR ANZ530>534-
     537>543.
     GALE WARNING FROM 6 AM TO 7 PM EST SATURDAY FOR ANZ530>543.
     SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR ANZ535-
     536.
     SMALL CRAFT ADVISORY FROM 1 AM TO 6 AM EST SATURDAY FOR ANZ535-
     536.

&&

SYNOPSIS...BAJ
NEAR TERM...HTS
SHORT TERM...HTS
LONG TERM...BAJ
AVIATION...HAS/BAJ
MARINE...HTS/BAJ
FIRE WEATHER...HTS
CLIMATE...KLEIN
Hazardous weather outlook, Feb 18, 3:18 PM EST, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
318 PM EST FRI FEB 18 2011

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
191030-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
318 PM EST FRI FEB 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE TIDAL POTOMAC AND
MARYLAND CHESAPEAKE BAY TODAY. THE SMALL CRAFT ADVISORY REMAINS IN
EFFECT FOR THE MARYLAND CHESAPEAKE BAY AND THE LOWER TIDAL POTOMAC
SOUTH OF COBB ISLAND OVERNIGHT.

A HIGH WIND WATCH IS IN EFFECT BEGINNING LATE TONIGHT FOR MOST OF
THE OUTLOOK AREA...WITH THE EXCEPTION OF LOWER SOUTHERN MARYLAND
AND THE VIRGINIA PIEDMONT. SEE WBCNPWLWX FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE HIGH WIND WATCH CONTINUES FOR MOST OF THE OUTLOOK AREA THROUGH
THE EARLY EVENING ON SATURDAY. A FEW WIND GUSTS TO 60 MPH ARE
POSSIBLE ACROSS THE WATCH AREA. A WIND ADVISORY MAY BE NEEDED FOR THE
PORTIONS OF LOWER SOUTHERN MARYLAND THAT ARE NOT INCLUDED IN THE
HIGH WIND WATCH.

A GALE WARNING HAS BEEN ISSUED FOR THE LOWER TIDAL POTOMAC AND
MARYLAND CHESAPEAKE BAY FOR SATURDAY. A SMALL CRAFT ADVISORY WILL
LIKELY BE NEEDED FOR SATURDAY NIGHT...WITH SMALL CRAFT CONDITIONS
POSSIBLY EXTENDING INTO SUNDAY.

A RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY. DRY CONDITIONS
AND HIGH WINDS WILL COMBINE TO CREATE AN ENHANCED FIRE WEATHER
THREAT. SEE WBCRFWLWX FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-191030-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
318 PM EST FRI FEB 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WATCH IS IN EFFECT BEGINNING LATE TONIGHT THE OUTLOOK
AREA...EXCLUDING ORANGE COUNTY. SEE WBCNPWLWX FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE HIGH WIND WATCH CONTINUES FOR MOST OF THE OUTLOOK AREA THROUGH
THE EARLY EVENING ON SATURDAY. A FEW WIND GUSTS TO 60 MPH ARE
POSSIBLE IN THE WATCH AREA.  A WIND ADVISORY MAY BE NEEDED FOR THE
PORTIONS IN THE HIGH WIND WATCH.

A RED FLAG WARNING HAS BEEN ISSUED EFFECTIVE SATURDAY FOR MUCH OF
MARYLAND...PORTIONS OF THE EASTERN WEST VIRGINIA PANHANDLE...AND
NORTHERN VIRGINIA. DRY CONDITIONS AND HIGH WINDS WILL COMBINE TO
CREATE AN ENHANCED FIRE WEATHER THREAT. SEE WBCRFWLWX FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 3:12 AM ESTGale WarningLWX33 hr
Feb 18, 3:12 AM ESTSmall Craft AdvisoryLWX18 hr
Feb 18, 3:16 AM ESTFire Weather WatchLWXAlbemarle, Arlington, Augusta, Clarke, Culpeper, Fairfax and 21 more11 hr
Feb 18, 10:30 AM ESTHigh Wind WatchLWXArlington, Clarke, Culpeper, Fairfax, Fauquier, Frederick and 17 more7 hr
Feb 18, 2:03 PM ESTRed Flag WarningLWXAlbemarle, Arlington, Augusta, Clarke, Culpeper, Fairfax and 21 more31 hr
Feb 18, 5:22 PM ESTHigh Wind WarningLWXArlington, Clarke, Culpeper, Fairfax, Fauquier, Frederick and 22 more26 hr
Feb 18, 5:22 PM ESTStorm WarningLWX26 hr
Feb 18, 5:22 PM ESTWind AdvisoryLWXArlington, Clarke, Fairfax, Fauquier, Frederick, King George and 10 more19 hr

Nearby

Gale Warnings in Virginia, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.